# SDR FDEA202106021477

- Difficulty date: June 2, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492940513500N
- Condition: Worn
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA. 1265, LBL 8.50", SEAT TRACK WORN. DOT #9 REPLACED DAMAGED SEAT TRACK FROM STA 1269 TO 1334 AT LBL 8.50 REF SRM 53-70-00 FIG   1 VOL 1, SRM 51-31-01 VOL 2, SRM 51-41-01 VOL 2, AND SR10-53-002.  MAJOR REPAIR
